Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Mackey Borel structure on the spectrum of an approximately finite-dimensional separable $ C\sp*$-algebra

Author: George A. Elliott
Journal: Trans. Amer. Math. Soc. 233 (1977), 59-68
MSC: Primary 46L05
MathSciNet review: 0454648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Mackey Borel structures on the spectra of any two approximately finite-dimensional separable $ {C^\ast}$-algebras not of type I are isomorphic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05

Additional Information

PII: S 0002-9947(1977)0454648-0
Keywords: Uniqueness of Mackey Borel structure, approximately finite-dimensional $ {C^\ast}$-algebras
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia